# SDR 2007UALA04652

- Difficulty date: November 8, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 46,839 hours, 7,006 cycles
- Engine: Pwa PW4090
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 8106012
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ICING WING PRIMARY ICE DETECTION SYSTEM (LEFT OR RIGHT ICE DETECTORS) DETECTS ICE, AND THE WING ANTI-ICING (WAI) SWITCH IS OFF.  *S/D*  REPLACED RIGHT WING ANTI-ICE VALVE PER MM 30-11-03 & ACCOMPLISHED OPS CHECKS PER MM 30-11-00, ALL OPS & INDICATIONS NOW NORMAL.
